# SDR CA030214011

- Difficulty date: January 30, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 44,040 hours
- Engine: Ge CF680C2A5
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: E0052R10865NF
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE NR 2, HYDRAULIC FIRE SHUTOFF VALVE, CIRCUIT BREAKER 558 POPPING AND WILL NOT RESET.  INSPECTION FOUND WIRING DAMAGED (P/N'S: 2912-5006, 2912-5007 AND 29-5003)(BURNT OVER 12INCHES)FROMCONNECTOR OF THE NR 2 ENGINE FIRE SHUTOFF VALVE (YELLOW SYSTEM), FUNCTIONAL IDENTIFICATION NUMBER: 2GD. THE WIRING WAS REPAIRED IAW AMM 20-43-10 AND THE CONNECTOR REPLACED IAW AMM 20-53-20. A FUNCTIONAL CHECK WAS C/OUT I.A.W. AMM 29-10-00. A FLEET CAMPAIGN WAS INITIATED.
